MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 7 INCH MIC EXT SET W/1.2MF; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 7 INCH MIC EXT SET W/1.2MF; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20129E
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd 7 inch mic ext set w/1.2mf lipid filter is clogged.The following information was provided by the initial reporter: injuries or adverse event: no.Reported issue per customer: lipid filter clogged, replaced.
 
Additional Manufacturer Narrative
It was reported that the filter clogged.One sample model 20129e was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water and primed with 85% glycerin / 15% water mixture.The set was infused at a rate of one ml/hr for 24 hrs.See the attached ¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.Although the issue was unable to be replicated and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD 7 INCH MIC EXT SET W/1.2MF
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19005788
Report Number9616066-2024-00495
Device Sequence Number9372650
Product Code FPA
UDI-Device Identifier10885403234903
UDI-Public(01)10885403234903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20129E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown